# SDR FDEA201207022449

- Difficulty date: July 2, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 90,000 hours, 37,293 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: ARG7557501
- Part serial: CPI1325
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Part time: 90,000 hours, 37,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD UPPER TRUNNION BOLT CORRODED.  REPLACED RT MLG FWD TRUNNION BOLT PER EO 8-3210-7-5004B PT2, SEQ 207,   ACCOMPLISHED CHECK.
